A. BOUTOULOUT, and H. BOURRAY, and M. BADDI, (2011) Regional observability with constraints of the gradient. Int. Journal of Pure and Applied Mathematics (2011) Volume 73, N°2, 235-253.

Full text not available from this repository.
Item Type: Article
Subjects: MAth et Info > Théorie des Systèmes et Informatique
Divisions: Faculte des Sciences > Math et Info
Depositing User: Azeddine ZRIBA
Last Modified: 10 Jul 2017 08:18
URI: http://eprints.umi.ac.ma/id/eprint/669

Actions (login required)

View Item View Item